Aa
Aa
A
A
A
Close
Avatar universal

NEED HELP!!! Please

Hi. I’m asking for desperate help here. I started amitriptyline, for back pain, in November last year. By mid January I went up to 50mg and was in a massive mess. I was shaking all over, my body inside was vibrating, serve back pain, crawling sensation all over, couldn’t sleep at all, lying down was worst as my whole body would jerk and muscle twitches in all over. I wish I died coz it was the most horrible week of my life.

After the week I lowed the doss and it wasn’t as bad but the muscle twitches and crawling sensation stayed. I told my doctor who said it wasn’t the medication. 3 weeks on it was constant. Still tell my doctor who said it was anxiety. Up the doss and end of February and was I a massive state again and very suicidal. So I completely stopped it. It seemed to ease of but muscle twitches and suicidal thoughts come back. Went on diazepam and was completely anxious and still very suicidal and muscles twitches. Went A&E twice, which I should of done the it went bad, and they didn’t care. I really don’t know what to do any more. I stopped diazepam and my muscle ms twitches got worse, crawling sensation in my legs come back and still can not sleep. I feeling better in my head but I just want all these muscle twitches, crawling sensation and week legs to stop. I can’t live like this and nobody wants to help or listen. I get told it anxiety and I don’t feel like that. I feel this will never stop and all I wish I never started amitriptyline and just want my life back. I feel there is not end to all my physical symptoms. Can anybody help please. Please

Thank you. Kind regards
1 Responses
Sort by: Helpful Oldest Newest
363281 tn?1643235611
I am so sorry you are having these issues, it sounds to me like it is the drugs causing all these issues but the doctors don't want to admit it. I would try to stop them all for a few days and then add very teeny tiny amounts of the one that you have the least side effect with and see if that helps. I also would see a good Naturopath if there is one in your area, they can help get situations like this straightened out without the use of those darn drugs.

Another thing I would try is a good chiropractor, sometimes, when nerves are pinched in our back and neck symptoms like the ones you are having can occur. He/she will probably take some x-rays, study them and then go over the results with you. Sometimes it only takes a few treatments to start feeling better.

I hope you feel better soon. One other question, have you had the covid vaccine, the reason I ask it that is can magnify some of the feelings you are having now.
Helpful - 0
Have an Answer?

You are reading content posted in the General Health Community

Top General Health Answerers
363281 tn?1643235611
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
80052 tn?1550343332
way off the beaten track!, BC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.